# SDR YV3R2023031400550

- Difficulty date: December 23, 2022
- Submitted: March 14, 2023
- Operation: General aviation
- Aircraft: N4037G
- Make and model: Robsin R22BETAII
- Aircraft serial: 4861
- Aircraft time: 300 hours
- Engine: Lyc O360J2A
- System (JASC): 7520 · Engine Cooling System
- Part: Panel
- Part number: A30517A30518
- Condition: Cracked
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED PANEL ASSEMBLIES P/N: A305-17 / A305-18 CRACKED.
